# SDR ASAA0110106

- Difficulty date: February 21, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 656211911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND FLOOR SUPPORT AT BS 540, RIGHT BUTTOCK LINE 2-22 CORRODED.  REPAIRED PER SRM.  (M)
